# SDR DALA14033895806

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, A GOUGE WAS FOUND COMMON TO THE LT WING INBD MAIN FLAP L/E SKIN PANEL AT FLAP STA 74-76.  COMPLIED WITH ER/A 506543-14, REV A.
